# SDR R61A202103240068

- Difficulty date: March 10, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 39,468 hours, 24,536 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSELAGE 3 PAX FLOOR STRUCTURE CORROSION ON GUSSET @FR 89 RBL 23. REPLACED GUSSET PN 170-60259-001 IAW SRM 51-41-02. SEE AAR NRC# 4500867-2000-0070 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
